Alert archive / Illinois / Tornado Warnings in 2006
Tornado Warning 24, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Mar 11, 2006, 11:53 PM CST for Wayne County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2006, 11:53 PM CST (05:53 UTC)
- Expired
- Mar 12, 2006, 12:30 AM CST
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Wayne County, IL
The radar
The Evansville,IN radar (KVWX), 69 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 9:55 PM CST | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KPAH 120554 TORPAH ILC191-120630- /O.NEW.KPAH.TO.W.0024.060312T0553Z-060312T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 1153 PM CST SAT MAR 11 2006 THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A * TORNADO WARNING FOR... WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS. * UNTIL 1230 AM CST. * AT 1148 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FAIRFIELD...MOVING EAST AT 50 TO 55 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAYNE CITY...SIMS...MOUNT ERIE...KEENES...JOHNSONVILLE... JEFFERSONVILLE...GOLDEN GATE AND CISNE. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST SUNDAY MORNING FOR SOUTH CENTRAL ILLINOIS AND SOUTHEAST MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST SUNDAY MORNING FOR SOUTHWESTERN ILLINOIS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CST SUNDAY MORNING FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA. LAT...LON 3858 8868 3826 8868 3827 8817 3860 8816 $$
1 follow-up statement
000
WWUS53 KPAH 120611
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1211 AM CST SUN MAR 12 2006
ILC191-120630-
/O.CON.KPAH.TO.W.0024.000000T0000Z-060312T0630Z/
WAYNE IL-
1211 AM CST SUN MAR 12 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR WAYNE
COUNTY...
AT 1208 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADIC STORM. THIS TORNADIC STORM WAS LOCATED NEAR
GOLDEN GATE...OR ABOUT 7 MILES SOUTHEAST OF FAIRFIELD...MOVING EAST
AT 50 TO 55 MPH.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
LAT...LON 3858 8868 3826 8868 3827 8842 3827 8817
3860 8816
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Mar 11, 2:30 PM CST, 9 hours 23 minutes earlier.
Area forecast discussion, Mar 11, 2:30 PM CST, 9 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
230 PM CST SAT MAR 11 2006
.DISCUSSION...
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
CONCERNS IN THE SHORT TERM ARE MANY...BUT MAINLY INVOLVE CONVECTIVE
WEATHER WITH POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL TONIGHT
AND EARLY SUNDAY...AND AGAIN SUNDAY NIGHT AND EARLY MONDAY.
BUSY DAY SO WILL TRY TO BE BRIEF. THERE ARE CONSIDERABLE
DIFFERENCES BETWEEN THE 12Z NAM AND GFS. THE NAM IS QUICKER TO
BRING EACH ROUND OF SEVERE WEATHER INTO SOUTHEAST MISSOURI IN THE
EVENING...AND FASTER TO SWEEP IT EASTWARD OUT OF THE REGION BY 18Z
THE FOLLOWING THE DAY. THE GFS ADVERTISES A BEGIN TIME OF 06Z OR
LATER...AND ONLY SLOWLY DRIFTS THE BAND OF CONVECTION EASTWARD
THROUGH THE FOLLOWING DAY.
SEE NO REASON TO BELIEVE A RAPID EASTWARD PROGRESSION OF
CONVECTION...GIVEN NO SURFACE FRONTS AND CONTINUED SOUTHWEST FLOW
ALOFT. INSTEAD THE GFS/S SOLUTION OF DRIFTING THE CONVECTION SLOWLY
EASTWARD AS THE CORE OF THE LOW LEVEL JET VEERS OVERNIGHT AND
THROUGH THE NEXT DAY SEEMS TO MAKE MORE SENSE. THE COLD FRONT WILL
BE MORE OF A PLAYER ON SUNDAY NIGHT AND MONDAY...SO THE ACTIVITY
WILL LIKELY BE A BIT MORE PROGRESSIVE IN GETTING OUT OF THE REGION
MONDAY...THAN IT WILL BE SUNDAY. IF THE GFS IS CORRECT...WE WILL BE
GRUNGED OUT SUNDAY...AND THIS MAY LIMIT INSTABILITY AVAILABLE TO THE
STORMS FOR SUNDAY NIGHT...WHICH MIGHT LIMIT THE SEVERE POTENTIAL.
OF COURSE TEMPERATURES WILL NOT BE A PLEASANT FORECAST EITHER. WILL
PROBABLY STICK CLOSE TO THE GFS-BASED MAV NUMBERS.
AS FOR SEVERE WEATHER POTENTIAL...STORMS OVER WESTERN MISSOURI AND
ARKANSAS THIS AFTERNOON WILL EVENTUALLY MOVE TOWARD THE REGION LATE
THIS EVENING. THE LOW LEVEL JET WILL INCREASE TO 40-45KTS AHEAD OF
THE STORMS...LEADING TO PLENTY OF HELICITY FOR ROTATING
UPDRAFTS...HOWEVER...THERE WILL BE LITTLE SHEAR ABOVE THE LLJ.
LAPSE RATES WILL BE RATHER STEEP...ESPECIALLY OVER SOUTHEAST
MISSOURI AND SOUTHERN ILLINOIS.
WE ARE GENERALLY EXPECTING LARGE HAIL TO BE THE MAIN THREAT WITH
TONIGHTS EVENT...WITH A LESSER...BUT NOT NEGLIBLE DAMAGING WIND AND
TORNADO THREAT. THE OVERALL SEVERITY AND COVERAGE OF SEVERE WEATHER
SHOULD DECREASE LATE TONIGHT AS THE ACTIVITY PUSHES INTO SOUTHWEST
INDIANA AND WEST KENTUCKY.
THE MODELS HAVE BACKED OFF ON THE QPF FOR THE EVENT. IT IS DIFFICULT
TO FIND EVEN 1 INCH OF QPF...SO WOULD EXPECT FLOODING PROBLEMS TO BE
TIED TO THE STRONGEST STORMS AND ANY TRAINING OF STORMS...WHICH
COULD BE A PROBLEM OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS.
FOR SUNDAY NIGHTS EVENT...WHICH SHOULD BE THE FINAL EPISODE FOR
AWHILE...THERE WILL MORE FORCING...AND STRONGER WIND
FIELDS...HOWEVER...STILL LITTLE SHEAR IN THE STORM BEARING LAYER.
AS STATED ABOVE...INSTABILITY COULD BE A LIMITING FACTOR IF WE DO
NOT SEE ANY SUNSHINE SUNDAY. STORMS ARE EXPECTED TO GET GOING OUT
TO THE WEST OF US NEAR THE FRONT IN THE AFTERNOON...AND THEN MOVE
TOWARD THE REGION BY LATE EVENING. WITH THE FORCING...IT IS
EXPECTED THAT THE STORMS WILL HAVE FORMED ONE OR MORE CLUSTERS
BEFORE THEY MOVE THROUGH OUR REGION. THIS WILL BRING DAMAGING WINDS
TO THE FOREFRONT WITH THIS EVENT...WITH A LESSER EMPHASIS ON
TORNADOES AND HAIL. ONCE AGAIN TEMPERATURES MONDAY WILL BE
INTERESTING...GIVEN A SIGNIFICANT FRONTAL PASSAGE AND UNCERTAINTY ON
PRECIPITATION AND CLOUD TRENDS.
GIVEN THE POSSIBLE ORGANIZATION TO THE CONVECTION SUNDAY NIGHT AND
MONDAY...HEAVIER RAINFALL AMOUNTS WILL BE LIKELY...AND WILL NOT BE
AS ISOLATED AS EXPECTED TONIGHT. SOME AREAS COULD SEE UP TO 2
INCHES BEFORE THINGS COME TO AN END ON MONDAY. KEEP YOUR MOPS HANDY.
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
IN THE CURRENT LESS INTERESTING EXTENDED...HIGH PRESSURE WILL
GRADUALLY BUILD IN FROM THE NORTHWEST MONDAY NIGHT THROUGH
WEDNESDAY...KEEPING CONDITIONS ACROSS OUR REGION DRY WITH NEAR
SEASONAL TEMPERATURES. BY WEDNESDAY NIGHT GFS BRINGS A LOW PRESSURE
SYSTEM TOWARD THE MIDDLE MISSISSIPPI VALLEY...MOVING IT ACROSS THE
QUAD STATE THURSDAY INTO THURSDAY NIGHT. ECMWF IS SIMILAR WITH THE
TIMING BUT FARTHER NORTH WITH THE TRACK. FOR NOW JUST INTRODUCED
SLIGHT CHANCE POPS ON THURSDAY AND WILL FINE TUNE AS THE EVENT GETS
CLOSER. BY FRIDAY INTO THE EARLY PART OF THE WEEKEND...HIGH
PRESSURE WILL SLIDE NORTH OF THE AREA KEEPING CONDITIONS DRY AND
SEASONAL. FOR TEMPERATURES...USED A MIX OF MEX VALUES AND HPC
GUIDANCE.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BALLARD-CALDWELL-
CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.
MO...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR BOLLINGER-BUTLER-CAPE
GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-RIPLEY-
SCOTT-STODDARD-WAYNE MO.
IL...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&
DRS/RSTHazardous weather outlook, Mar 11, 12:13 PM CST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PADUCAH KY 1213 PM CST SAT MAR 11 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1213 PM CST SAT MAR 11 2006 ...SIGNIFICANT SEVERE WEATHER OUTBREAK POSSIBLE TONIGHT AND AGAIN SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER LATE THIS EVENING AND OVERNIGHT ACROSS SOUTHEAST MISSOURI AND MUCH OF SOUTHERN ILLINOIS...WHILE A SLIGHT RISK EXISTS FOR SOUTHWEST INDIANA AND WEST KENTUCKY OVERNIGHT. AS EARLY AS 9 PM THIS EVENING...SEVERE STORMS MAY BEGIN TO MOVE NORTHEAST ACROSS SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS. VERY LARGE HAIL WILL BE THE PRIMARY THREAT...BUT DAMAGING WINDS AND A FEW TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL SPREAD EASTWARD ACROSS SOUTHWEST INDIANA AND WEST KENTUCKY AFTER MIDNIGHT...BUT THE COVERAGE OF SEVERE WEATHER IS EXPECTED TO DECREASE WITH TIME OVERNIGHT. HEAVY RAINS WITH THE STORMS WILL ALSO AGGRAVATE EXISTING FLOODING PROBLEMS THROUGHOUT THE REGION. A FLOOD WATCH IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGHOUT THE FOUR STATE AREA SUNDAY NIGHT. CLUSTERS OF SEVERE STORMS ARE EXPECTED TO MOVE NORTHEAST INTO THE REGION LATE IN THE EVENING AND OVERSPREAD THE ENTIRE AREA OVERNIGHT. DAMAGING WINDS WILL BE THE PRIMARY THREAT...AS THE STORM CLUSTERS MOVE THROUGH THE REGION. SOME LARGE HAIL AND AN ISOLATED TORNADO CANNOT BE RULED OUT. ONCE AGAIN...HEAVY RAINFALL WILL AGGRAVATE EXISTING FLOOD PROBLEMS THROUGHOUT THE REGION. A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION LATE THIS EVENING AND OVERNIGHT TONIGHT...AND AGAIN LATE SUNDAY EVENING AND OVERNIGHT SUNDAY NIGHT. SPOTTERS ARE URGED TO REPORT ANY FLOODING PROBLEMS THEY ENCOUNTER...AS WELL AS ANY SEVERE WEATHER. DRS
In the hours before
Local storm report, Mar 11, 11:17 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1117 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HAIL MOUNT VERNON 38.32N 88.91W
03/11/2006 E0.75 INCH JEFFERSON IL TRAINED SPOTTER
50 TO 60 MPH WIND REPORTED.
&&
MIKENLocal storm report, Mar 11, 11:25 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1125 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TSTM WND GST 6 NE MOUNT VERNON 38.38N 88.83W
03/11/2006 E60 MPH JEFFERSON IL TRAINED SPOTTER
1121 PM NON-TSTM WND GST 6 NE MOUNT VERNON 38.38N 88.83W
03/11/2006 E65 MPH JEFFERSON IL TRAINED SPOTTER
&&
MIKENLocal storm report, Mar 11, 11:32 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1132 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM HAIL MOUNT VERNON 38.32N 88.91W
03/11/2006 E1.00 INCH JEFFERSON IL TRAINED SPOTTER
REPORTS OF GOLF BALL SIZE HAIL REPORTED EAST OF MOUNT
VERNON.
&&
MIKENLocal storm report, Mar 11, 11:42 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1142 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL MCLEANSBORO 38.09N 88.53W
03/11/2006 E0.88 INCH HAMILTON IL TRAINED SPOTTER
&&
MIKENLocal storm report, Mar 11, 11:44 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1144 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM FLASH FLOOD TAMAROA 38.14N 89.23W
03/11/2006 PERRY IL TRAINED SPOTTER
WATER ACROSS U.S. HWY 51 A THE PERRY COUNTY/WASHINTON
COUNTY LINE.
&&
MIKENLocal storm report, Mar 11, 11:45 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1145 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL MCLEANSBORO 38.09N 88.53W
03/11/2006 E1.00 INCH HAMILTON IL TRAINED SPOTTER
&&
MIKENThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:00 PM CST | Tornado Warning | PAH | Perry | 60 min |
| Mar 11, 10:31 PM CST | Tornado Warning | PAH | Jefferson | 59 min |
| Mar 11, 10:45 PM CST | Flash Flood Warning | PAH | Perry | 2 hr |
| Mar 11, 10:53 PM CST | Tornado Warning | PAH | Perry | 37 min |
| Mar 11, 11:12 PM CST | Tornado Warning | PAH | Hamilton, Wayne | 48 min |
| Mar 11, 11:19 PM CST | Flash Flood Warning | PAH | Jefferson, Wayne | 3 hr |
| Mar 11, 11:23 PM CST | Tornado Warning | PAH | Perry | 67 min |
| Mar 11, 11:26 PM CST | Tornado Warning | PAH | Jefferson | 64 min |
| Mar 11, 11:41 PM CST | Tornado Warning | PAH | Edwards, Wabash | 64 min |
| Mar 12, 12:27 AM CST | Severe Thunderstorm Warning | PAH | Jefferson, Wayne | 63 min |
| Mar 12, 12:43 AM CST | Flash Flood Warning | PAH | Edwards, Jefferson, Perry, Wabash, Wayne | 6 hr |
| Mar 12, 2:33 AM CST | Flash Flood Warning | PAH | Franklin, Hamilton, Jackson, White | 4 hr |
| Mar 12, 3:09 AM CST | Severe Thunderstorm Warning | PAH | Jackson, Williamson | 36 min |
| Mar 12, 4:30 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Johnson, Pope, Saline, Union and 1 more | 105 min |
| Mar 12, 4:48 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 42 min |
| Mar 12, 5:01 AM CST | Tornado Warning | PAH | Alexander, Union | 29 min |
| Mar 12, 5:16 AM CST | Severe Thunderstorm Warning | PAH | Pulaski | 44 min |
| Mar 12, 5:27 AM CST | Tornado Warning | PAH | Massac, Pulaski | 33 min |
| Mar 12, 5:35 AM CST | Severe Thunderstorm Warning | PAH | Johnson | 23 min |
| Mar 12, 5:46 AM CST | Tornado Warning | PAH | Pope | 29 min |
Nearby
Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.